On the congruences of some combinatorial numbers

Sen Peng Eu, Shu Chung Liu, Yeong Nan Yeh

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we apply Lucas' theorem to evaluate the congruences of several combinatorial numbers, including the central Delannoy numbers and a class of Apéry-like numbers, the numbers of noncrossing connected graphs, the numbers of total edges of all noncrossing connected graphs on n vertices, etc. One of these results verifies a conjecture given by Deutsch and Sagan recently. In the end, we use an automaton to explain the idea of our approach.

Original languageEnglish
Pages (from-to)135-144
Number of pages10
JournalStudies in Applied Mathematics
Volume116
Issue number2
DOIs
Publication statusPublished - 2006 Feb 1

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the congruences of some combinatorial numbers'. Together they form a unique fingerprint.

Cite this